# SDR AWXA200600359

- Difficulty date: February 22, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 45,315 hours, 30,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE DISCOVERED THE PILOTS NR 1 WINDOW OUTBOARD FRAME POST, UPPER INBOARD CORNER CRACKED, APPROXIMATELY .25" IN LENGTH.  MAINTENANCE REPAIRED IAW BOEING 737-300 SRM 53-10-01-2R.  MAINTENANCE REPAIRED AREA BY REMOVING CRACKED SKIN AT THE NR 1 WINDOW OUTBOARD FRAME POST IAW BOEING 737-300 SRM 53-10-01-2R FIG 201.  FABRICATED DOUBLERS IAW BOEING 737-300 SRM 53-10-01-2R FIG 201.  INSTALLED FABRICATED REPAIR PARTS ON THE PILOTS NR 1 WINDOW OUTBOARD FRAME POST AT BS 227 AND STR 10L IAW BOEING 737-300 SRM 53-10-01-2R FIG 201.
